# SDR SWAA2014111134031

- Difficulty date: October 5, 2014
- Submitted: November 12, 2014
- Operation: Air carrier
- Aircraft: N520SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 25319
- Aircraft time: 70,246 hours, 65,791 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Part number: 6939658
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER SCUFF PLATE CRACKED ON AFT CARGO COMPARTMENT DOOR CUT OUT.  REPAIRED SCUFF PLATE IAW EA.
